
IBUGESIC PLUS SUSPENSION 60 ML
By CIPLA PHARMACEUTICAL COMPANY LIMITED
Contains: IBUPROFEN 100 MG+PARACETAMOL/ACETAMINOPH...(See More)

₹ 40.5515% OFF
3 Alternative Available 
Product Summary
Offer Price | ₹ 40.55 |
---|---|
Your Savings | ₹ 7.16 (15% on MRP) |
Medicines with same composition as IBUGESIC PLUS SUSPENSION 60 ML
Safety Advice of IBUGESIC PLUS SUSPENSION 60 ML
References related to IBUGESIC PLUS SUSPENSION 60 ML
- Derry CJ, Derry S, Moore RA. Single dose oral ibuprofen plus paracetamol (acetaminophen) for acute postoperative pain. Cochrane library. 2013;2019(5).
Customer Reviews
Narmawala Anzar Mo.Ilyas
Generic medicines at reasonable rates.
Reviewed on 22 Apr 2024
Narmawala Anzar Mo.Ilyas
Reviewed on 22 Apr 2024
Generic medicines at reasonable rates.
Pankaj Patel
Awesome
Reviewed on 13 Jun 2023
Pankaj Patel
Reviewed on 13 Jun 2023
Awesome
Deepa Sippy
Very very very excellent services and ease of getting medicines with great discounts. I recommend us
Show More
Reviewed on 11 Mar 2024
Deepa Sippy
Reviewed on 11 Mar 2024
Very very very excellent services and ease of getting medicines with great discounts. I recommend us Show More
Gohil Aadityaraj
Good service , great discount, I am regular customer
Reviewed on 27 Jul 2023
Gohil Aadityaraj
Reviewed on 27 Jul 2023
Good service , great discount, I am regular customer
Elvis
Super
Reviewed on 25 Jan 2024
Elvis
Reviewed on 25 Jan 2024
Super